# SDR SWAA2022072519564

- Difficulty date: June 16, 2022
- Submitted: July 25, 2022
- Operation: Air carrier
- Aircraft: N478WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33989
- Aircraft time: 60,197 hours, 35,659 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN WET AREA L/H SIDE WALL S-15L CRACKED AT F.S 294.5 MKD DOT / [01] REMOVED EXISTING FASTENERS COMMON TO REPAIR AREA AT FWD CABIN WET AREA STRINGER S-15L; STA 294.5 AS PER B737-700 SRM 51-40-02-0G-0.;[02] VERIFIED 1.;[03] PERFORMED ROTO INSP ON EXISTING HOLES IAW B737 NDT P6 51-00-00 PROC.16; NO CRACKS TOOL USED : NORTEC 600 B/C 166317 CALDUE: 10/22;[04] PERFORMED COUNTERSINK INSP ON EXISTING COUNTERSUNK HOLES IAW B737 NDT P6 51-00-00 PROC.16; NO CRACKS TOOL USED : NORTEC 600 B/C 166317 CALDUE: 10/22;[05] ACCOMPLISHED A DVI OF INTERNAL AND EXTERNAL AREAS ADJACENT TO THE CRACK. NO OTHER DEFECTS NOTED 737-700 SRM 51-00-06-0G-0.;[06] CUT DAMAGED SECTION OF STRINGER 15L FROM STA 289 TO STA 300 AS PER B737 700 SRM 53-00-03-2R-1; FIGURE 206; EA 22-153-01879-WIP2;[07] ADDITION INTO REF ON STEP #6 EA22-153-01879-WIP2 FIGURE 2-1 .;[08] VERIFIED 6-7.;[09] PERFORMED HFEC AT CUT OUT AS PER NDTM PART 6; 51-00-00 PROCEDURE 23. NO CRACKS [NORTEC 600 ; B/C 166316 ; CALIB.DUE- 10/22];[10] FABRICATED; LOCATED AND DRILLED REPAIR PART AS PER B-737-700 SRM.53-00-03-2R-1 FIGURE 206; EA22-153-01879-WIP2;15] INSTALLED REPAIR PARTS AT S-15 L STA 294.5 REF BB-737-700 SRM.53-00-03-2R-1 FIGURE 206; EA22-153-01879-WIP2.;
